MAUDE Adverse Event Report: SORIN GROUP ITALIA S.R.L. MEMO 3D SEMIRIGID ANNULOPLASTY RING; MITRAL ANNULOPLASTY RING

SORIN GROUP ITALIA S.R.L. MEMO 3D SEMIRIGID ANNULOPLASTY RING; MITRAL ANNULOPLASTY RING
Model Number SMD38
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Mitral Regurgitation (1964); Heart Failure (2206)
Date of Event 08/14/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the customer narrative, a memo 3d size 38 was implanted, but severe mitral regurgitation was detected four days later and the patient was re-operated.The original repair was insufficient, and leaflet reconstruction was performed upon explant of the original device.A new memo 3d size 38 was then implanted in place of the original device.The patient required ecmo treatment due to heart failure; however, ecmo was discontinued two days later and the patient is now doing well.This event was deemed to be not-device-related, as it resulted from insufficient repair during the original operation (leaflet reconstruction required, but not performed).As such, no further investigation is necessary, and this case can be closed.
 
Event or Problem Description
A memo 3d size 38 was implanted on (b)(6) 2017.On (b)(6) 2017, due to a severe, persistent mr, the patient was re-operated.The surgeon removed the ring, performed a leaflet reconstruction, and implanted a new memo 3d size 38.The surgery was minimally invasive.The patient required ecmo treatment due to heart failure.Ecmo was discontinued on (b)(6) 2017, and the patient is now doing well.The manufacturer was notified of this event on 29-aug-2017.

Brand Name
MEMO 3D SEMIRIGID ANNULOPLASTY RING
Common Device Name
MITRAL ANNULOPLASTY RING
Manufacturer (Section D)
SORIN GROUP ITALIA S.R.L.
strada crescentino snc
saluggia 13040
IT  13040
MDR Report Key6891241
Report Number3005687633-2017-00095
Device Sequence Number10790216
Product Code KRH
UDI-Device Identifier08022057013163
UDI-Public(01)08022057013163(240)ICV0973(17)171015
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K071327
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/26/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date10/15/2017
Device Model NumberSMD38
Device Catalogue NumberICV0973
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/29/2017
Initial Report FDA Received Date09/25/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age44 YR